# SDR 20010215CW002

- Difficulty date: January 9, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Part number: 5546257001
- Condition: Corroded
- Location: Outer Shell
- Component: Vertical Gyro, Collins
- Component part number: 7926694001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION BUILDS UP ON PINS OF CONNECTOR, SPECIFICALLY PINS N AND P, WHICH RESULTS IN FLAGGING.
